Undiagnosed Symptoms Community
Nausea with rash
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Nausea with rash

I have had off and on nausea for about two weeks abour a week ago a rash appeared and has pretty much spread over most of my body. The rash itches sometimes but, not always and the nausea comes on fast and leaves me feeling weak and disoriented and causes me to be in a very bad mood for hours. I am wondering if anyone knows what this could be and should I hold off longer on going to the Doctor or should I break down and go. Oh by the way I am 44 years Old and there is no possibility of pregnancy.
Tags: nausea
Related Discussions
1 Comment
Blank
Avatar_f_tn
Hi,

You should get a liver function test done to rule out jaundice as the cause of your symptoms.

'Besides the cosmetic issues of looking yellow and having dark urine and light stools, the symptom that is associated most frequently associated with jaundice or cholestasis is itching, medically known as pruritus. The itching associated with jaundice and cholestasis can sometimes be so severe that it causes patients to scratch their skin “raw,”.

Are you on any medications currently? If jaundice is ruled out this could be due to  could be eczema, sweat dermatitis, allergic reactions or eczema.

You need to wash the areas several times with fresh water. Do not use any cosmetic products at the sites.

Apply calamine lotion at the site of the lesions and see if it helps. You could take some oral antihistamine medications like cetrizine or loratadine. You need to maintain a good personal hygiene .

Anti-itch drugs, often antihistamine, may reduce the itch during a flare up of eczema, and the reduced scratching in turn reduces damage and irritation to the skin.

For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone or desonide), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).

You should also start some diet plan and exercise training to help you lose weight.

Eczema can be exacerbated by dryness of the skin. Moisturizing is one of the most important self-care treatments for sufferers of eczema. Keeping the affected area moistened can promote skin healing and relief of symptoms.

http://en.wikipedia.org/wiki/Eczema

Let us know if you need any further information.

It would be advisable to consult a skin specialist for your symptoms and a proper clinical examination.

Let us know if you need any other information and post us on how you are doing.

Regards.
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top General Health Answerers
Avatar_f_tn
Blank
mkh9
CA
Avatar_f_tn
Blank
silverfox67
Clifton, AZ
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_f_tn
Blank
Invida
MI
1622896_tn?1402351966
Blank
bobdylan1958
Outside London, United Kingdom